| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative evaluated the customer's device and observed the reported issue.The customer will be provided with a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During preventive maintenance, stryker observed that device would not pass the ecg test.This may lead to defibrillation therapy being delayed or unavailable, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was returned to stryker product analysis center (pac) for further investigation.The pac tecnician was unable to duplicate the reported issue.During pac testing, no discrepancies were found.Therefore, the root cause of the reported issue could not be determined.The device was archived by stryker.The customer was provided with a replacement device.
Event or Problem Description